# SDR 20000426SH031

- Difficulty date: February 5, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N330SB
- Make and model: Stbros SD330
- Aircraft serial: SH3013
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - LOWER FUSELAGE SKIN CORRODED THROUGH CORRUGATED SKIN AT STA 350 - STA 364 AT CENTER LINE ZERO TO 4 LEFT.  HIGHLY CORROSIVE OPERATING ENVIRONMENT, AGING AIRCRAFT.  REPAIRED WITH INSERTION REPAIR PER THE SD3-30 SRM AND 43.13-1B.  DOCUMENTED ON FORM 337.  (X)
